# SDR F3LA96063

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545801
- Condition: Corroded
- Location: Bs 277.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FORWARD SIDE OF FUSELAGE FRAME VERTICAL FLANGE, STATION 227.8 RBL 19, WL 168.  REMOVED CORROSION AND FOUND OUT OF LIMITS PER SRM.  FLAP PEENED REWORKED AREA AND TREATED.  FABRICATED STRAP, ALODINED AND PRIMED REPAIR PARTS AND INSTALLED ALL WORK DONE IAW SRM 51-10-2, 51-30-2 AND EWO 96-0780.  WORK ACCOMPLISHED ON TRAMCO MWO FUSELAGE 207.  (M)
